# SDR ABXA030334

- Difficulty date: August 1, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- Aircraft time: 55,366 hours, 50,627 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Attach Fitting
- Part number: 49198891
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR WAS CORRODED ON UPPER SURFACE AT OUTBOARD BALANCE HORN ATTACH FITTING. REPLACED LT ELEVATOR ATTACH FITTING CLIP.
